# SDR DL76L091890

- Difficulty date: February 6, 2008
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 80,884 hours, 12,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Collar
- Part number: 113T2201
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING T/E - INBD FLAP - MAIN FLAP - COLLAR FITTING REPAIR IAW 01-073591-12 ME20 AND ME21, C/W 01-073591-12 ME20 AND ME21.
